# SDR DALA2015110406716

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 62,562 hours, 45,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY EXIT SEAT LIGHTS INOPERATIVE AT ROWS 31 TO 38.  A SHORTED WIRE WAS FOUND AND REPAIRED AT SEAT 35DE.
